MathSciNet Relay Station
MathSciNet bibliographic data
MR1243249 58F05 (16W30)
Drinfel′d, V. G. On Poisson homogeneous spaces of Poisson-Lie groups. Teoret. Mat. Fiz. 95 (1993), no. 2, 226--227; translation in Theoret. and Math. Phys. 95 (1993), no. 2, 524–525
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement